# SDR ASAA11510428

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 2,452 hours, 742 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Part serial: 1871C7
- Condition: Bent
- Location: Cockpit
- Part time: 2,442 hours, 740 cycles
- Component: Control Panel
- Component part number: 6225129105
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TILT KNOB ON RADAR CONTROL PANEL BENT.  REPLACED WX RADAR CONTROL PANEL PER MM 34 43 91 000 801 & MM 34 43 91 400 801.  OPS NORMAL PER SAME.
